# SDR 20001208AP011

- Difficulty date: March 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Mid Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIE-IND - DURING CLIMB, THE A HYDRAULIC SYSTEM FAILED.  AIRCRAFT DIVERTED TO MCO.  THE RIGHT FLAP POWER DRIVE WAS LEAKING AT THE MATTING SURFACE.  REPLACED THE POWER DRIVE, LEAK CHECKED AND FOUND OK.  (M)
